Journal of Nonlinear Mathematical Physics

Volume 20, Issue Supplement 1, November 2013, Pages 1 - 2

Preface to Special Issue on the Geometry of the Painlevé equations

Authors
Nalini Joshi
School of Mathematics and Statistics F07 The University of Sydney, NSW 2006, Australia, nalini.joshi@sydney.edu.au
Masatoshi Noumi
Department of Mathematics, Kobe University Rokko, Kobe 657-8501, Japan, noumi@math.kobe-u.ac.jp
Hidetaka Sakai
Graduate School of Mathematical Sciences, The University of Tokyo, 381 Komaba Meguro-ku, Tokyo 153-8914, Japan, sakai@ms.u-tokyo.ac.jp
Claude M. Viallet
LPTHE, Université Pierre et Marie Curie, Centre National de la Recherche Scientifique, UMR 7589 Boîte 126, 4 Place Jussieu, 75252 Paris Cedex 05, France, viallet@lpthe.jussieu.fr
Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2013.862429How to use a DOI?
Copyright
© 2013 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
20 - Supplement 1
Pages
1 - 2
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2013.862429How to use a DOI?
Copyright
© 2013 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Nalini Joshi
AU  - Masatoshi Noumi
AU  - Hidetaka Sakai
AU  - Claude M. Viallet
PY  - 2021
DA  - 2021/01
TI  - Preface to Special Issue on the Geometry of the Painlevé equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 2
VL  - 20
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2013.862429
DO  - https://doi.org/10.1080/14029251.2013.862429
ID  - Joshi2021
ER  -